In December it will be 4 years since I've started taking Buspar and other than a few months after giving birth to my daughter in June of 2016, it worked fine! I felt my best from February of 2017 until last month. I felt like it wasn't working as good anymore so my doctor and I came up with the bright idea to add Lexapro to the Buspar. Biggest mistake of my life!! I took my first dose of Lexapro on a Thursday evening at 7:00PM, fell asleep around 10:00PM and woke up in a full blown panic attack at 12:00AM. That attack lasted all the way trough Saturday afternoon, with a total of maybe 4 hours of sleep all together. It got so bad that I went to the hospital. I've had anxiety for over 10 years so I know what it feels like but that was beyond anything I've ever felt. My doctor thinks I may have had too much Serotonin (which made me anxious even more). Of course I've stopped taking the Lexapro but it seems like my body still hasn't adjusted and the added dizziness is not helping. I should have stuck with just the Buspar! I see my psychiatrist on the 22nd of this month, hopefully it will get better! Has anyone else had this happen before? I just want to get back to being somewhat normal.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2010 • 4 answers
Posted 28 Dec 2016 • 2 answers
Posted 3 Jul 2017 • 2 answers
Posted 12 Jul 2018 • 4 answers
Posted 9 Aug 2018 • 4 answers